# SDR HEEA966363

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3442 · Weather Radar System
- Part: Ant Pedestal
- Part number: MI585202
- Condition: Defective
- Location: Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DOES NOT PAINT TARGETS.
